# SDR UPS07M49541

- Difficulty date: January 18, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT L/E LWR COMPT FOUND CRACK AT UPPER DOUBLER PANEL AND STRAP AS MARKED APPROX STA XORS 562.  OPEN UP FOR ACCESS, PER DEFECT STATED ABOVE AREA PER SRM 51-31-01 V2 R38.  RIGHT WING L/E LWR, STA XORS 562 BEADED DOUBLER TRIMMED PER 57-10-00.F.25B TEMP R29.  DOUBLER P/N ARB3954-6 FAB PER USING DWG ARB3594.  REPAIR FILLER & DOUBLER & ANGLES PER SRM F.25B & 57-10-00 TEMP R29.  RIGHT WING L/E LWR STA XORS 562 DOUBLER & RIB INSTALLED PER SRM 51-31-01 V2 R38, SATISFACTORY.
